RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dmitriev, V F

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8

Number of views:
This page:67
Abstract pages:507
Full texts:225
References:40

http://www.mathnet.ru/eng/person25566
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1990
1. V. F. Dmitriev, “EXCITATION OF SPIN-WAVES THROUGH ANTENNAS OF COMPLEX CROSS-SECTION”, Zhurnal Tekhnicheskoi Fiziki, 60:8 (1990),  109–117  mathnet
1989
2. V. F. Dmitriev, B. A. Kalinikos, “SELF-CONSISTENT THEORY OF SPIN-WAVE EXCITATION BY MULTI-ELEMENT ANTENNAS”, Zhurnal Tekhnicheskoi Fiziki, 59:1 (1989),  197–200  mathnet
1988
3. V. F. Dmitriev, B. A. Kalinikos, “SELF-CONSISTENT CALCULATION OF THE EMISSION RESISTANCE OF SPIN-WAVE ANTENNAS IN THE PERPENDICULAR-MAGNETIZED FERROMAGNETIC FILM”, Zhurnal Tekhnicheskoi Fiziki, 58:2 (1988),  248–255  mathnet
4. V. F. Dmitriev, “REACTANCE OF THE RADIATION OF SPIN-WAVE ANTENNAS”, Pisma v Zhurnal Tekhnicheskoi Fiziki, 14:21 (1988),  1989–1994  mathnet
1987
5. V. F. Dmitriev, B. A. Kalinikos, “EXCITATION OF SPIN-WAVES IN PERPENDICULAR MAGNETIZED FERROMAGNETIC-FILMS”, Zhurnal Tekhnicheskoi Fiziki, 57:11 (1987),  2212–2220  mathnet
1986
6. V. F. Dmitriev, B. A. Kalinikos, N. G. Kovshikov, “EXPERIMENTAL INVESTIGATION OF THE RADIATION-RESISTANCE OF SPIN-WAVE MICROSTRIP ANTENNAS”, Zhurnal Tekhnicheskoi Fiziki, 56:11 (1986),  2169–2177  mathnet
1985
7. V. F. Dmitriev, B. A. Kalinikos, N. G. Kovshikov, “OBSERVATION OF EXCHANGE OSCILLATIONS OF THE RADIATION-RESISTANCE AT SPIN-WAVE EXCITATION IN NORMALLY MAGNETIZED FERRITE-YTTRIUM GARNET-FILMS”, Zhurnal Tekhnicheskoi Fiziki, 55:10 (1985),  2051–2054  mathnet
1970
8. V. F. Dmitriev, Yu. B. Rumer, “$O(2,1)$ Algebra and the hydrogen atom”, TMF, 5:2 (1970),  276–280  mathnet; Theoret. and Math. Phys., 5:2 (1970), 1146–1149

2007
9. V. N. Baier, L. M. Barkov, A. E. Bondar, N. S. Dikanskii, V. F. Dmitriev, M. S. Zolotorev, È. P. Kruglyakov, G. N. Kulipanov, A. N. Skrinsky, V. V. Sokolov, V. S. Fadin, B. V. Chirikov, “Iosif Bentsionovich Khriplovich (on his seventieth birthday)”, UFN, 177:2 (2007),  231  mathnet; Phys. Usp., 50:2 (2007), 219  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021